# SDR 07FDEA00103

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 54,988 hours, 35,425 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RAISING GEAR HANDLE THE FOLLOWING LIGHTS  ILLUMINATED, CAPT AND FO DECISION HEIGHT, SPEED BRAKE DO NOT ARM, SPEED BRAKE ARMED, ALL REVERSER  OPERATING, RED AND GREEN GEAR AND DOOR LIGHTS, TAIL  SKID, GREEN AND AMBER LE FLAPS, FO ALT.
